# SDR DHL2008753518

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 KRUEGER FLAP ACTUATOR I/B MOUNT ANGLE (BRACKET) CRACKED.  REMOVED, FABBED AND INSTALLED IAW BOEING DWG 65-16263 REVC AND B727 SRM 51-20-1 FIG 2, 51-10-2 AND 51-30-2 MATERIAL 7075 T6 .063 INCH 9 INCH BY 6 1/4 INCH.
